# SDR CALA0700140

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED NEAR VHF ANTENNA DOME NUT, STA 500.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND REPAIR STRINGER AND SPLICES WERE INSTALLED IAW SRM 53-00-53.
